# SDR NOCA06612

- Difficulty date: June 29, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 140T240104
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW FRAME STA 1175-1197 HAS PITTING CORROSION IN PREVIOUS BLENDOUT ON LWR AFT SIDE.  REMOVED AND REPLACED WINDOW FRAME (P/N 140T240104) PER SRM 51-40-02 & 51-31-01.
